# SDR MASA2010112301314

- Difficulty date: November 21, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N15030
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 14,917 hours, 11,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT ROW 2 INOP.  MX RELAMPED.
